# SDR COMA0760472

- Difficulty date: July 9, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N510CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7802
- Aircraft time: 10,926 hours, 8,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R311135758
- Condition: Cracked
- Location: Fuselage
- Part time: 10,926 hours, 8,894 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE CRACKED AT FS 280.00 RBL 9.  REMOVED AND REPLACED INBOARD AND OUTBOARD CLIPS AT RBL 9 FS 280.0 IAW CRJ SRM 51-42-21.
